# SDR IPXA2016012898594

- Difficulty date: January 2, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,873 hours, 9,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, LT WING INBD FLAP UPPER SURFACE CHAFED 20 INCHES  FROM L/E, 80 INCHES FROM INBD EDGE AT RIB 12 STR 2.1 TO STR 2.2.  REPAIRED DAMAGED AREA IAW SRM 57-50-00, PARA 4E.
